MAUDE Adverse Event Report: COVALON TECHNOLOGIES, LTD. DERMACOL/AG; COLLAGEN WOUND DRESSING WITH SILVER

COVALON TECHNOLOGIES, LTD. DERMACOL/AG; COLLAGEN WOUND DRESSING WITH SILVER
Model Number 00503E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Localized Skin Lesion (4542)
Date of Event 11/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The complainant used the dressing along with other wound care supplies that were provided by mail from a medical supply company.The patient used the dressing in conjunction with medihoney and a zinc oxide paste wrap.He claimed to have used 3-4 dressings, and at a routine dressing change "2 days later" a worsening condition of the wound was noted.The patient has reported daily grievous pain and bodily injury with use of the product; however, no images or photos have been received yet by covalon after repeated attempts at contact and requests for additional information.

Brand Name
DERMACOL/AG
Common Device Name
COLLAGEN WOUND DRESSING WITH SILVER
Manufacturer (Section D)
COVALON TECHNOLOGIES, LTD.
1660 tech ave.
unit 5
mississauga, ontario L4W 5 S7
CA  L4W 5S7
Manufacturer (Section G)
COVALONTECHNOLOGIES, LTD
1660 tech ave.
unit 5
mississauga, ontario L4W 5 S7
CA   L4W 5S7
Manufacturer Contact
kim crooks
1660 tech ave.
unit 5
mississauga, ontario L4W 5-S7
CA   L4W 5S7
MDR Report Key21411175
Report Number3005004019-2025-00001
Device Sequence Number9312010
Product Code FRO
UDI-Device Identifier01714196503441
UDI-Public01714196503441
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K060804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number00503E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDIHONEY; OTHER WOUND CARE SUPPLIES; ZINC OXIDE PASTE WRAP
Outcome Attributed to Adverse Event Other;
Patient SexMale